American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52.30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Arthur G. Sparks. Characterizations of the generalized convex kernel . Proc. Amer. Math. Soc. 27 (1971) 563-565. MR 0279692.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Nick M. Stavrakas, W. R. Hare and J. W. Kenelly. Two cells with $n$ points of local nonconvexivity . Proc. Amer. Math. Soc. 27 (1971) 331-336. MR 0270273.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Charles K. Chui and Milton N. Parnes. Measures of $N$-fold symmetry for convex sets . Proc. Amer. Math. Soc. 26 (1970) 480-486. MR 0264514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] E. O. Buchman. Property $P\sb{3}$ and the union of two convex sets . Proc. Amer. Math. Soc. 25 (1970) 642-645. MR 0259750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] W. R. Hare and John W. Kenelly. Sets expressible as unions of two convex sets . Proc. Amer. Math. Soc. 25 (1970) 379-380. MR 0257879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Arthur G. Sparks. Intersections of maximal $L\sb{n}$ sets . Proc. Amer. Math. Soc. 24 (1970) 245-250. MR 0253153.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. B. Kruskal. Two convex counterexamples: A discontinuous envelope function and a nondifferentiable nearest-point mapping . Proc. Amer. Math. Soc. 23 (1969) 697-703. MR 0259752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] John W. Kenelly, W. R. Hare, B. D. Evans and W. H. Ludescher. Convex components, extreme points, and the convex kernel . Proc. Amer. Math. Soc. 21 (1969) 83-87. MR 0238183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] William E. Bonnice and John R. Reay. Relative interiors of convex hulls . Proc. Amer. Math. Soc. 20 (1969) 246-250. MR 0234352.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] L. Calabi and W. E. Hartnett. A Motzkin-type theorem for closed nonconvex sets . Proc. Amer. Math. Soc. 19 (1968) 1495-1498. MR 0242056.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] F. A. Valentine. Two theorems of Krasnosel\cprime ski\u\i\ type . Proc. Amer. Math. Soc. 18 (1967) 310-314. MR 0209976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] G. D. Chakerian and S. K. Stein. Some intersection properties of convex bodies . Proc. Amer. Math. Soc. 18 (1967) 109-112. MR 0206818.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] C. F. Koch and J. M. Marr. A characterization of unions of two star-shaped sets . Proc. Amer. Math. Soc. 17 (1966) 1341-1343. MR 0200790.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Douglas H. Taylor. Circumscribing cubes of a hyperellipsoid . Proc. Amer. Math. Soc. 17 (1966) 1289-1296. MR 0200794.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Hubert Halkin. A property of nonseparated convex sets . Proc. Amer. Math. Soc. 17 (1966) 1389-1395. MR 0200789.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] R. D. Anderson. On a theorem of Klee . Proc. Amer. Math. Soc. 17 (1966) 1401-1404. MR 0205029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] H. H. Corson. A compact convex set in $E\sp{3}$ whose exposed points are of the first category . Proc. Amer. Math. Soc. 16 (1965) 1015-1021. MR 0180917.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] D. G. Bourgin. A condition for finite dimensional convexity . Proc. Amer. Math. Soc. 16 (1965) 1311-1312. MR 0184137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] F. A. Valentine. Local convexity and $L\sb{n}$ sets . Proc. Amer. Math. Soc. 16 (1965) 1305-1310. MR 0185510.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] John R. Reay. A new proof of the Bonice-Klee theorem . Proc. Amer. Math. Soc. 16 (1965) 585-587. MR 0180915.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Jack G. Ceder. On a problem of Gr\"unbaum . Proc. Amer. Math. Soc. 16 (1965) 188-189. MR 0173200.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Andrew Sobczyk. Convex polygons . Proc. Amer. Math. Soc. 15 (1964) 438-446. MR 0161221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] E. J. McShane. The radius of gryration of a convex body . Proc. Amer. Math. Soc. 13 (1962) 922-926. MR 0142053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] A. Kosiński. Note on star-shaped sets . Proc. Amer. Math. Soc. 13 (1962) 931-933. MR 0143104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] C. M. Petty. Surface area of a convex body under affine transformations . Proc. Amer. Math. Soc. 12 (1961) 824-828. MR 0130618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Z. A. Melzak. A note on sets of constant width . Proc. Amer. Math. Soc. 11 (1960) 493-497. MR 0124814.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1